# SDR UPS02237953

- Difficulty date: March 20, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- Aircraft time: 51,298 hours, 38,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TWO SUSPECT CRACKS ON LWR AFT ADJUSTABLE STOP FITTING ON FWD ENTRY D OOR     DOOR STOP REPLACED IAW SMRO EO 2002-009-002 UPS ENGINEERING FILE NO B727-5210-16487-A
